| Model Number |
995MS29 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Aortic Regurgitation (1716)
| Date of Event |
04/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 12 years and 8 months post implant of this 29mm aortic bioprosthetic valve, it was replaced valve-in-valve with a transcatheter valve due to severe aortic regurgitation.No additional adverse patient effects were reported.